# SDR PNSA20200217503

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N681
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 12,281 hours, 9,928 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION UNCONTROLLABLE CAUSING CABIN ALT WARNING, CABIN EMERGENCY O2 MASKSDEPLOYED AND USED. AIRCRAFT IS STILL BEING TROUBLESHOT.
